# SDR 08FDEA04498

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 69445595
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO PIT STA 950E STR 29L ATTACH FITTING CORRODED ON LEFT SIDE.  REMOVED ATTACH FITTING REF SRM 51-30-2 PG 32, MATCH DRILLED NEW ATTACH FITTING REF SRM 51-30-5,   INSTALLED NEW ATTACH FITTING REF SRM 51-30-2 PG 2-12 THIS IS CLASSIFIED AS A MAJOR REPAIR.
